MathSciNet Relay Station
MathSciNet bibliographic data
MR1645957 52B20 (11P21 52A27)
Bárány, Imre; Larman, David G. The convex hull of the integer points in a large ball. Math. Ann. 312 (1998), no. 1, 167–181.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement